Alert archive / Alabama / River Flood Warnings in 2018

River Flood Warning 46, NWS Birmingham, AL

December 28, 20185 counties in Alabama

NWS Birmingham, AL issued this river flood warning at Dec 28, 2018, 7:48 PM CST for 5 counties in Alabama. It took effect at Dec 29, 2018, 12:00 PM CST. It was in force for 69 hr.

The area

The outline as issued.

The facts

Issued
Dec 28, 2018, 7:48 PM CST (01:48 UTC)
In effect from
Dec 29, 2018, 12:00 PM CST
Expired
Jan 1, 2019, 8:36 AM CST
In force
69 hr
Issued by
NWS Birmingham, AL
Area
Storm-based polygon
Flood severity
Minor

Counties Autauga County, AL, Dallas County, AL, Elmore County, AL, Lowndes County, AL, Montgomery County, AL

The radar

The Maxwell AFB radar (KMXX), 59 km from the middle of the area, began a volume at 01:48 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Alabama River at Montgomery (MGMA1).

Action stage
26 ft
Minor stage
35 ft
Moderate stage
45 ft
Major stage
53 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02419988, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

311 
WGUS44 KBMX 290148
FLWBMX


BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning 
National Weather Service Birmingham AL 
748 PM CST Fri Dec 28 2018

...The National Weather Service in Birmingham AL has issued a Flood 
Warning for the following rivers in Alabama... 

  Alabama River At Montgomery Affecting Autauga...Dallas...Elmore...
  Lowndes and Montgomery Counties.

.Heavy rainfall of up to 4 inches Thursday and early Friday across 
the area has caused rises on the Alabama River. A Flood Warning is 
now in effect for the Alabama River at Montgomery.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive cars through flooded areas.  Turn Around...Don't Drown. 

Another statement will be issued by Saturday morning...or sooner if 
conditions warrant.

&&

ALC001-047-051-085-101-291347-
/O.NEW.KBMX.FL.W.0046.181229T1800Z-181231T0900Z/
/MGMA1.1.ER.181229T1800Z.181230T0600Z.181230T2100Z.NO/
748 PM CST Fri Dec 28 2018

The National Weather Service in Birmingham AL has issued a 

* Flood Warning for 
  the Alabama River At Montgomery.
* from Saturday afternoon to late Sunday night...or until the warning
  is cancelled.
* At  7:00 PM Friday The stage Was 30.8 feet. 
* Flood stage is 35.0 feet. 
* Minor flooding is forecast. 
* Forecast...rise above flood stage by tomorrow early afternoon  and 
  continue to rise to near 36.4 feet by early Sunday morning. The 
  river will fall below flood stage by Sunday afternoon.
* Impact...At 35.0 feet...Extensive flooding of low lands in the area 
  occurs. 

&&

LAT...LON 3248 8631 3236 8630 3239 8638 3232 8654
          3237 8661 3245 8636         

$$

ALC047-291347-
/O.ROU.KBMX.HY.S.0000.000000T0000Z-000000T0000Z/
/SELA1.N.UU.000000T0000Z.000000T0000Z.000000T0000Z.OO/
748 PM CST Fri Dec 28 2018

Forecast information for
  Alabama River At Selma.
* At  7:00 PM Friday The stage Was 31.9 feet. 
* Flood stage is 45.0 feet. 
* No flooding is currently forecast.
* Forecast...The river will rise to near 44.1 feet Sunday evening.
* Impact...At 45.0 feet...Extensive overflow of low lying lands in the
  area begins. Some low roads in the area begin to flood. 

&&

LAT...LON 3234 8691 3234 8699 3222 8712 3224 8721
          3243 8705 3237 8691         

$$
7 follow-up statements
338 
WGUS84 KBMX 291433
FLSBMX
BULLETIN - IMMEDIATE BROADCAST REQUESTED 
Flood Statement 
National Weather Service Birmingham AL
833 AM CST Sat Dec 29 2018


...The flood warning continues for the Alabama River At Montgomery...

.Heavy rainfall from yesterday continues to cause rises on the
Alabama River at Montgomery. The river is forecast to rise into flood
stage this afternoon to near 39 feet before falling. The flood
warning remains in effect.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive cars through flooded areas.  Turn Around...Don't Drown. 

Another statement will be issued by Sunday morning...or sooner if 
conditions warrant.

&&

ALC001-047-051-085-101-300234-
/O.EXT.KBMX.FL.W.0046.181229T1822Z-190101T2308Z/
/MGMA1.1.ER.181229T1822Z.181230T1800Z.190101T1108Z.NO/
833 AM CST Sat Dec 29 2018

...Flood Warning extended until Tuesday afternoon...
The Flood Warning continues for the Alabama River At Montgomery.
* from this afternoon to Tuesday afternoon...or until the Warning is 
  cancelled.
* AT  7:00 AM Saturday the stage was 33.9 feet. 
* Minor flooding is forecast.
* Flood stage is 35 feet. 
* Forecast...Rise above flood stage by this afternoon and continue to
  rise to near 38.5 feet by tomorrow early afternoon . The river will
  fall below flood stage by early Tuesday morning.
* Impact...At 35 feet...Extensive flooding of low lands in the area 
  occurs. 

&&

LAT...LON 3248 8631 3236 8630 3239 8638 3232 8654
          3237 8661 3245 8636         

$$
904 
WGUS84 KBMX 300128
FLSBMX
BULLETIN - IMMEDIATE BROADCAST REQUESTED 
Flood Statement 
National Weather Service Birmingham AL
728 PM CST Sat Dec 29 2018


...The flood warning continues for the Alabama River At Montgomery...

.Rises continue on the Alabama River due to recent rainfall...and a 
Flood Warning remains in effect for the river at Montgomery.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive cars through flooded areas.  Turn Around...Don't Drown. 

Another statement will be issued by Sunday morning...or sooner if 
conditions warrant.

&&

ALC001-047-051-085-101-301329-
/O.EXT.KBMX.FL.W.0046.000000T0000Z-190101T1300Z/
/MGMA1.1.ER.181229T2030Z.181230T1800Z.190101T0100Z.NO/
728 PM CST Sat Dec 29 2018

The Flood Warning continues for
  The Alabama River At Montgomery.
* until Tuesday morning...or until the Warning is cancelled.
* AT  6:00 PM Saturday the stage was 35.3 feet. 
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 35.0 feet. 
* Forecast...The river will continue rising to near 37.5 feet by 
  tomorrow evening . The river will fall below flood stage Monday 
  evening.


&&

LAT...LON 3248 8631 3236 8630 3239 8638 3232 8654
          3237 8661 3245 8636         

$$

ALC047-301329-
/O.ROU.KBMX.HY.S.0000.000000T0000Z-000000T0000Z/
/SELA1.N.UU.000000T0000Z.000000T0000Z.000000T0000Z.OO/
728 PM CST Sat Dec 29 2018

Forecast information for
  Alabama River At Selma.
* AT  6:00 PM Saturday the stage was 39.0 feet. 
* Flood stage is 45.0 feet. 
* Forecast...The river will rise to near 44.8 feet early Tuesday 
  afternoon.
* Impact...At 45.0 feet...Extensive overflow of low lying lands in the
  area begins. Some low roads in the area begin to flood. 

&&

LAT...LON 3234 8691 3234 8699 3222 8712 3224 8721
          3243 8705 3237 8691         

$$
605 
WGUS84 KBMX 301457
FLSBMX
BULLETIN - IMMEDIATE BROADCAST REQUESTED 
Flood Statement 
National Weather Service Birmingham AL
857 AM CST Sun Dec 30 2018


...The flood warning continues for the Alabama River At Montgomery...

.Rises continue on the Alabama River...and levels remain in flood
stage at Montgomery. The flood warning remains in effect at this time.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive cars through flooded areas.  Turn Around...Don't Drown. 

Another statement will be issued by Monday morning...or sooner if 
conditions warrant.

&&

ALC001-047-051-085-101-310257-
/O.EXT.KBMX.FL.W.0046.000000T0000Z-190101T1942Z/
/MGMA1.1.ER.181229T2030Z.181231T0600Z.190101T0742Z.NO/
857 AM CST Sun Dec 30 2018

...Flood Warning extended until Tuesday afternoon...The Flood Warning
continues for
  The Alabama River At Montgomery.
* until Tuesday afternoon...or until the Warning is cancelled.
* AT  8:00 AM Sunday the stage was 36.3 feet. 
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 35 feet. 
* Forecast...The river will continue rising to near 37.7 feet by 
  after midnight tonight . The river will fall below flood stage 
  early Tuesday morning.
* Impact...At 35 feet...Extensive flooding of low lands in the area 
  occurs. 

&&

LAT...LON 3248 8631 3236 8630 3239 8638 3232 8654
          3237 8661 3245 8636         

$$
015 
WGUS44 KBMX 310124
FLWBMX


BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning 
National Weather Service Birmingham AL 
724 PM CST Sun Dec 30 2018

...The National Weather Service in Birmingham AL has issued a Flood 
Warning for the following rivers in Alabama... 

  Alabama River At Selma Affecting Dallas County.

.Heavy rainfall the past several days, and additional rainfall 
expected the next 48 hours, will continue to lead to rises on the 
Alabama River. A Flood Warning continues for the river at 
Montgomery...and a Flood Warning has also been issued for the 
Alabama River at Selma.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive cars through flooded areas.  Turn Around...Don't Drown. 

Another statement will be issued by Monday morning...or sooner if 
conditions warrant.

&&

ALC001-047-051-085-101-311324-
/O.EXT.KBMX.FL.W.0046.000000T0000Z-190102T1630Z/
/MGMA1.1.ER.181229T2030Z.181231T1200Z.190102T0430Z.NO/
724 PM CST Sun Dec 30 2018

The Flood Warning continues for 
  the Alabama River At Montgomery.
* until Wednesday morning...or until the warning is cancelled.
* At  6:00 PM Sunday The stage Was 37.0 feet. 
* Flood stage is 35.0 feet. 
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 37.4 feet by 
  tomorrow morning. The river will fall below flood stage Tuesday 
  night.


&&

LAT...LON 3248 8631 3236 8630 3239 8638 3232 8654
          3237 8661 3245 8636         

$$

ALC047-311324-
/O.NEW.KBMX.FL.W.0048.190102T0000Z-190103T0600Z/
/SELA1.1.ER.190102T0000Z.190102T0000Z.190102T1800Z.NO/
724 PM CST Sun Dec 30 2018

The National Weather Service in Birmingham AL has issued a 

* Flood Warning for 
  the Alabama River At Selma.
* from Tuesday evening to late Wednesday night...or until the warning
  is cancelled.
* At  6:00 PM Sunday The stage Was 43.6 feet. 
* Flood stage is 45.0 feet. 
* Minor flooding is forecast. 
* Forecast...The river is expected to rise to near flood stage 
  Tuesday evening.
* Impact...At 45.0 feet...Extensive overflow of low lying lands in the
  area begins. Some low roads in the area begin to flood. 

&&

LAT...LON 3234 8691 3234 8699 3222 8712 3224 8721
          3243 8705 3237 8691         

$$
350 
WGUS84 KBMX 311358
FLSBMX
BULLETIN - IMMEDIATE BROADCAST REQUESTED 
Flood Statement 
National Weather Service Birmingham AL
758 AM CST Mon Dec 31 2018


...The flood warning continues for the Alabama River At Montgomery...
...The flood warning continues for the Alabama River At Selma...

.Levels continue to rise along the Alabama River...and a Flood 
Warning remains in effect for the Alabama River at Montgomery and 
Selma.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive cars through flooded areas.  Turn Around...Don't Drown. 

Another statement will be issued by Tuesday morning...or sooner if 
conditions warrant.

&&

ALC001-047-051-085-101-010158-
/O.EXT.KBMX.FL.W.0046.000000T0000Z-190103T0000Z/
/MGMA1.1.ER.181229T2030Z.181231T1000Z.190102T1200Z.NO/
758 AM CST Mon Dec 31 2018

...Flood Warning extended until Wednesday evening...
The Flood Warning continues for
  The Alabama River At Montgomery.
* until Wednesday evening...or until the Warning is cancelled.
* AT 7:00 AM Monday the stage was 37.3 feet. 
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 35 feet. 
* Forecast...The river will is near crest and will begin to fall by 
  this evening. The river will fall below flood stage Wednesday 
  morning.
* Impact...At 35 feet...Extensive flooding of low lands in the area 
  occurs. 

&&

LAT...LON 3248 8631 3236 8630 3239 8638 3232 8654
          3237 8661 3245 8636         

$$

ALC047-010158-
/O.CON.KBMX.FL.W.0048.190102T0000Z-190103T0600Z/
/SELA1.1.ER.190102T0000Z.190102T0000Z.190102T1800Z.NO/
758 AM CST Mon Dec 31 2018

The Flood Warning continues for
  The Alabama River At Selma.
* from Tuesday evening to late Wednesday night...or until the Warning
  is cancelled.
* AT 7:00 AM Monday the stage was 44.6 feet. 
* Flood stage is 45 feet. 
* Forecast...The river is expected to rise to near flood stage 
  Tuesday evening...and begin to fall by Wednesday night.
* Impact...At 45 feet...Extensive overflow of low lying lands in the
  area begins. Some low roads in the area begin to flood. 

&&

LAT...LON 3234 8691 3234 8699 3222 8712 3224 8721
          3243 8705 3237 8691         

$$
230 
WGUS84 KBMX 010133
FLSBMX
BULLETIN - IMMEDIATE BROADCAST REQUESTED 
Flood Statement 
National Weather Service Birmingham AL
733 PM CST Mon Dec 31 2018


...The flood warning continues for portions of the Alabama River...

.Recent heavy rainfall continue to lead to high water levels on the 
Alabama River. A Flood Warning remains in effect on the Alabama at 
Montgomery and Selma.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive cars through flooded areas.  Turn Around...Don't Drown. 

Another statement will be issued by Tuesday morning...or sooner if 
conditions warrant.

&&

ALC001-047-051-085-101-011333-
/O.EXT.KBMX.FL.W.0046.000000T0000Z-190101T2300Z/
/MGMA1.1.ER.181229T2030Z.181231T1000Z.190101T1100Z.NO/
733 PM CST Mon Dec 31 2018

The Flood Warning continues for
  The Alabama River At Montgomery.
* until Tuesday afternoon...or until the Warning is cancelled.
* AT  6:00 PM Monday the stage was 36.3 feet. 
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 35.0 feet. 
* Forecast...The river will continue to fall to below flood stage by 
  early Tuesday morning.
* Impact...At 35.0 feet...Extensive flooding of low lands in the area 
  occurs. 

&&

LAT...LON 3248 8631 3236 8630 3239 8638 3232 8654
          3237 8661 3245 8636         

$$

ALC047-011333-
/O.EXT.KBMX.FL.W.0048.190101T1200Z-190102T1800Z/
/SELA1.1.ER.190101T1200Z.190101T1200Z.190102T0600Z.NO/
733 PM CST Mon Dec 31 2018

The Flood Warning continues for
  The Alabama River At Selma.
* from Tuesday morning to Wednesday afternoon...or until the Warning 
  is cancelled.
* AT  6:00 PM Monday the stage was 44.8 feet. 
* Flood stage is 45.0 feet. 
* Forecast...The river is expected to rise to near flood stage 
  Tuesday morning.
* Impact...At 45.0 feet...Extensive overflow of low lying lands in the
  area begins. Some low roads in the area begin to flood. 

&&

LAT...LON 3234 8691 3234 8699 3222 8712 3224 8721
          3243 8705 3237 8691         

$$
701 
WGUS84 KBMX 011436
FLSBMX
BULLETIN - IMMEDIATE BROADCAST REQUESTED 
Flood Statement 
National Weather Service Birmingham AL
836 AM CST Tue Jan 1 2019


...The flood warning is cancelled for the Alabama River At 
Montgomery and at Selma...

.Levels have fallen below flood stage on the Alabama River at
Montgomery and at Selma...and are forecast to continue falling.
The Flood Warning is cancelled for both locations.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive cars through flooded areas.  Turn Around...Don't Drown. 

This will be the last Flood Statement issued for the Alabama River at
Montgomery and at Selma.

&&

ALC001-047-051-085-101-011506-
/O.CAN.KBMX.FL.W.0046.000000T0000Z-190101T2300Z/
/MGMA1.1.ER.181229T2030Z.181231T1000Z.190101T1108Z.NO/
836 AM CST Tue Jan 1 2019

The Flood Warning is cancelled for
  The Alabama River At Montgomery.
* AT  7:00 AM Tuesday the stage was 34.9 feet. 
* Fell below flood stage at  5:08 AM Tuesday.
* Flood stage is 35 feet. 
* Forecast...The river will continue to fall to 32.2 feet by tomorrow
  morning .
* Impact...At 26 feet...Some flooding of low lying areas and 
  secondary roads begins in the Montgomery area. Flooding of the golf
  course at Maxwell Air Force Base and portions of River Road occurs 
  at stages around 30 feet and higher. 

&&

LAT...LON 3248 8631 3236 8630 3239 8638 3232 8654
          3237 8661 3245 8636         

$$

ALC047-011506-
/O.CAN.KBMX.FL.W.0048.000000T0000Z-190102T1800Z/
/SELA1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
836 AM CST Tue Jan 1 2019

The Flood Warning is cancelled for
  The Alabama River At Selma.
* AT  7:00 AM Tuesday the stage was 44.2 feet. 
* Flood stage is 45 feet. 
* Forecast...The river crested below flood stage at 44.9 feet.  The 
  river will fall to 41.9 feet by Wednesday morning.
* Impact...At 45 feet...Extensive overflow of low lying lands in the
  area begins. Some low roads in the area begin to flood. 

&&

LAT...LON 3234 8691 3234 8699 3222 8712 3224 8721
          3243 8705 3237 8691         

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Birmingham, AL wrote its last area forecast discussion before this river flood warning went out at Dec 28, 6:21 PM CST, 1 hour 27 minutes earlier.

Area forecast discussion, Dec 28, 6:21 PM CST, 1 hour 27 minutes before
Area Forecast Discussion
National Weather Service Birmingham AL
621 PM CST Fri Dec 28 2018

.UPDATE...
For 00Z Aviation.

&&

.SHORT TERM...

Today and Tonight.

* Flash Flood Watch through 6 PM this evening.

* RADAR and surface observations indicate a broad swath of 2-4" of
  rainfall with locally higher amounts has fallen overnight across
  the area. Heaviest totals around 4-6" have favored the far
  southwest, particularly along and north of the I-59 corridor.

* Travelers should exercise caution on roadways today as ponding of
  water and tire spray will cause hazardous driving conditions.
  Drivers should not attempt to drive through flooded roadways. Turn
  Around...Don't Drown.

Periods of moderate to heavy rainfall are expected to continue into
the morning hours and move from west to east throughout the
afternoon. An additional 1-3" with locally heavier amounts in
training showers/storms is expected with this system, which is being
actively replenished by Gulf moisture via a 40+ kt 925-850mb low-
level jet. Heaviest activity should continue to follow the axis of
low-level confluence where PWs remain ~1.7-1.8". High rainfall rates
(2-3" per hour) are being aided by convection via MUCAPE values ~500-
1,000 J/kg & 50-60 kts effective shear. With convective
parameters in place, a few stronger storms are possible and should
favor areas across the south where greatest instability values
will reside.

Given RADAR trends, forecast expectations involve an eastward
progression of the mesoscale convective system (MCS) with the
leading edge approaching the I-85 corridor around 8-9 AM. Light to
moderate stratiform rain will continue to fall a few hours
thereafter. Cloud-to-ground lightning is also a threat in areas of
stronger thunderstorm activity and in areas of heavier stratiform
rain. Anyone outside should exercise caution and seek shelter if
lightning is in the area.

The MCS will continue to move east/southeastward into the evening
hours, decreasing in coverage and intensity after 6 PM today.
Cooler and drier air will advect in from the northwest and provide
a period of stable conditions into the overnight hours. However,
light rain showers may linger in our far southeast counties during
this time as the convergence axis stalls out along the Gulf
Coast. Mid/upper-level flow is expected to generally remain in a
southwesterly component after this mid-level disturbance exits to
the northeast. Thus, this pattern will favor isentropic ascent to
increase rain chances along our southern counties heading into
Saturday.

40/Sizemore

.LONG TERM...
Saturday and Sunday.

After a brief respite Saturday morning, the next wave will begin to
move into the area. Southerly flow increases across the region by
late Saturday morning and will begin to increase rain chances from
south to north through the afternoon. Best chances will be in the
south by the afternoon and into the evening. Locations in the
northeast will be likely dry through the daylight hours. This
southerly flow will push a warm front back to the north on Sunday
and will be north of the area by sunday night. This will cause lows
to occur generally around midnight before rising through the
overnight. Showers and isolated thunderstorms will be possible along
and south of the warm front through the timeframe.

16

Monday through Tuesday night.

Rain looks to be the common theme in the long term forecast for
Central Alabama with the next chance of rain-free conditions begins
sometime late next week. A surface low originating from the Mexican
plateau will propagate to the northeast towards the Great Lakes
region during the Monday/Tuesday morning time frame. Low level jet
influence, warm advection and frontal lifting associated with this
feature will allow for higher end categorical PoPs during this time.
Cannot rule out a slight chance of an embedded thunderstorm as
surface dewpoints will be higher. A weak frontal boundary will pass
through early Tuesday morning cooling temperatures. Rain starts to
taper off a bit on during the day on Tuesday however another system
originating in the Gulf will act to increase rain chances overnight.

Wednesday through Friday morning.

A surface low begins to develop in the northwestern Gulf Wednesday
and moves northeast across the northwest Florida panhandle into
southern Georgia. Weak lifting from this features will allow for
more rain across the area on Wednesday and Thursday. Currently
guidance is not as consistent regarding the timing of the surface
low and the upper level counterparts. This will have to be closely
monitored as overnight lows during this time will need to be amended
in order to determine the state of any wrap around moisture
associated with this next system. This features looks to be out of
the area sometime on Friday.

07

&&

.AVIATION...
00Z TAF Discussion.

Rain has now pushed south of all terminals, but remains just to
the SE of TOI. A mix of low/high clouds persists across the south
and east, with clear skies to the north and west. Rain will push
back to the north on Saturday with the best chances in the south
(MGM/TOI) in the afternoon.

The biggest forecast challenge this period will be the fog
development. The ground is saturated from all the rain over the
past 36 hrs and surface winds will remain 5kts or less. However,
boundary layer winds are forecast to increase to 10-15 kts for
much of the forecast area overnight. Do expect some fog to
develop, but it's tough to say how widespread and dense it will
be. Right now, confidence is higher for the southern/eastern TAF
sites (MGM/TOI/ANB/ASN). TOI will see the most impacts from
fog/low ceilings and will maintain LIFR conditions for much of the
overnight period. Will need to closely monitor evening trends to
see if fog may become more widespread. So, be on the lookout for
possible amendments to the vis/cig forecast tonight.

19

&&

.FIRE WEATHER...

Widespread rainfall will persist across the area through midday.
Rainfall amounts by midday Friday will be in the 2 to 4 inch
range. Low clouds and fog may be present Friday night into
Saturday morning as plenty of low level and ground moisture
will still be available. After a brief respite late Friday into
Saturday, another period of wet and unsettled weather is expected
by late in the weekend.

&&

.PRELIMINARY POINT TEMPS/POPS...
Gadsden     41  56  45  56  53 /  10  10  50  60  70
Anniston    46  59  48  59  55 /  10  10  70  60  60
Birmingham  42  55  48  59  56 /  10  10  60  70  70
Tuscaloosa  42  55  47  59  56 /  10  20  70  70  70
Calera      45  56  48  60  56 /  10  20  70  70  70
Auburn      54  61  53  63  59 /  30  60  60  70  60
Montgomery  53  61  54  66  61 /  30  60  70  70  60
Troy        56  64  57  69  62 /  50  60  60  70  50

&&

.BMX WATCHES/WARNINGS/ADVISORIES/...
None.

&&
Hazardous weather outlook, Dec 28, 11:44 AM CST, 8 hours 4 minutes before
Hazardous Weather Outlook
National Weather Service Birmingham AL
1144 AM CST Fri Dec 28 2018

ALZ011>015-017>050-292045-
Marion-Lamar-Fayette-Winston-Walker-Blount-Etowah-Calhoun-Cherokee-
Cleburne-Pickens-Tuscaloosa-Jefferson-Shelby-St. Clair-Talladega-
Clay-Randolph-Sumter-Greene-Hale-Perry-Bibb-Chilton-Coosa-Tallapoosa-
Chambers-Marengo-Dallas-Autauga-Lowndes-Elmore-Montgomery-Macon-
Bullock-Lee-Russell-Pike-Barbour-
1144 AM CST Fri Dec 28 2018

This Hazardous Weather Outlook is for the counties served by the
National Weather Service office in Birmingham.

.DAY ONE...Outlook through Tonight.

Rises along the creeks and rivers will continue and many are near
bankfull or in flood. Please refer to river flood warnings,
statements, and advisories for the latest information.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Rises along the rivers are expected to last through the weekend.
Please refer to river flood warnings, statements, and advisories for
the latest information.

.SPOTTER INFORMATION STATEMENT...

Activation of storm spotters and emergency management is not expected
at this time.

The office that day

Everything else NWS Birmingham, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 28, 7:36 PM CSTRiver Flood WarningBMXElmore, Montgomery72 hr
Dec 28, 9:38 PM CSTDense Fog AdvisoryBMXAutauga, Barbour, Bibb, Blount, Bullock, Calhoun and 28 more10 hr
Dec 29, 11:34 AM CSTRiver Flood WarningBMXChilton, Coosa, Elmore, Shelby, Talladega22 hr

Nearby

River Flood Warnings in Alabama, 2018Every river flood warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.